# SDR DALA2016041502925

- Difficulty date: April 14, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Bs 551-
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE OUT OF LIMITS CUSP WEB, BS 551 X=56 - 60 AT LT AREA OF CABIN PAX.  DAMAGE WAS REMOVED IAW IAW SRM 53-00-55, FIG 125.  REPAIR WAS ACCOMPLISHED IAW SRM 53-00-55, FIG 125.
